Tennessee, 2015Hail and Damaging Wind in Tennessee, April 22, 2015
April 22, 2015 · NWS HUN · 3 events in 2 counties and zones
A cold front moved through north Alabama during the afternoon of April 22nd, with a couple of reports of large hail associated with the storms as they moved through southern middle Tennessee.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front moved through north Alabama during the afternoon of April 22nd, with a couple of reports of large hail associated with the storms as they moved through southern middle Tennessee.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at Apr 22, 5:30 PM CST, 12 minutes earlier.
Area forecast discussion, Apr 22, 5:30 PM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
630 PM CDT WED APR 22 2015
.UPDATE...
FOR 00Z TAFS
&&
.DISCUSSION...
/ISSUED 348 PM CDT WED APR 22 2015/
WATER VAPOR IMAGERY AND RAP H5 ANALYSIS INDICATED A LARGE UPPER LOW
CHURNING NORTH OF THE GREAT LAKES REGION, WITH SUBTROPICAL MOISTURE
STREAMING NORTHEASTWARD ACROSS FAR SOUTHERN TX AND INTO THE ARKLAMISS
REGIONS. FURTHER WEST, AN UPPER LOW WAS APPROACHING BAJA CA, AND IT'S
THIS FEATURE THAT WILL INFLUENCE OUR LOCAL WEATHER FRIDAY/SATURDAY.
ON THE SFC MAPS, HIGH PRESSURE WAS ANCHORED OVER NRN FL/SRN GA
COASTS, WITH A WEAK COLD FRONT DRAPED EAST TO WEST DOWN THE SPINE OF
THE APPALACHIANS WESTWARD THROUGH MEMPHIS/LITTLE ROCK AND BACK INTO
THE PANHANDLES OF TX/OK. A WEAK DISTURBANCE RIDING EASTWARD ALONG
THIS BOUNDARY CAN BE SEEN APPROACHING OUR AREA UPSTREAM, AND MAY
PROVIDE ISOLATED SHOWERS/STORMS THIS EVENING (THOUGH COVERAGE WILL BE
SPOTTY AT BEST ACROSS THE CWFA). WHILE NOT MUCH OF A TEMPERATURE
GRADIENT PRE/POST-POST FRONTAL, DEWPOINTS DROP OFF SIGNIFICANTLY
(DOWN INTO THE UPPER 20S/LOWER 30S). THIS COUPLED WITH GOOD
RADIATIONAL COOLING WILL ALLOW FOR COOLER THAN NORMAL MORNINGS
THURSDAY/FRIDAY MORNINGS, WITH LOWS FALLING TO AROUND 50 TONIGHT AND
IN THE LOWER/MIDDLE 40S FRIDAY MORNING.
BY THIS POINT IN THE FORECAST, ALL EYES SHIFT TO THE UPPER LOW
(CURRENTLY OFF THE BAJA CA COAST) THAT WILL BEGIN SHIFTING EASTWARD
TOWARD THE CENTRAL PLAINS THURSDAY NIGHT INTO FRIDAY. SFC
CYCLOGENESIS WILL OCCUR OVER ERN TX/OK AND THE SYSTEM WILL EJECT
NORTHEASTWARD INTO THE FIRST HALF OF THE WEEKEND. THIS WILL PROVIDE A
COUPLE OF ROUNDS OF SHOWERS AND STORMS FOR THE TN VALLEY, SOME OF
WHICH WILL BE STRONG TO SEVERE. MORE DETAILS TO FOLLOW...
WHILE MODELS WERE A BIT UNCERTAIN REGARDING THE UPPER LEVEL
FEATURES/PATTERN OVERNIGHT, MORE DETAILS ARE COMING TO LIGHT WRT THE
SEVERE POTENTIAL FRIDAY NIGHT AND ESPECIALLY ON SATURDAY ACROSS THE
HUN CWFA. THE AFTERNOON RUN OF THE MODELS BODES A BIT MORE CONFIDENCE
WITH A ROUND OF SHOWERS AND STORMS TRAVERSING THE AREA FROM SW TO NE
LATE FRIDAY NIGHT INTO SATURDAY MORNING ALONG THE WARM FRONT
ASSOCIATED WITH THE SFC LOW TO OUR NW. THREATS WITH THIS ROUND WILL
LIKELY REVOLVE AROUND HEAVY RAINFALL AND PERHAPS SOME GUSTY WINDS
APPROACHING 50MPH. RAINFALL AMOUNTS OF 1-2" ARE POSSIBLE DURING THIS
TIME.
THE BIG QUESTION IS HOW QUICKLY THE ATMOSPHERE CAN DESTABILIZE ON
SATURDAY MORNING INTO THE EARLY AFTERNOON AHEAD OF THE APPROACHING
COLD FRONT SWEEPING TOWARD THE REGION DURING PEAK HEATING OF THE
AFTN. SOUNDINGS/TIME SERIES SHOWS A DISTINCT BREAK BETWEEN THE
MORNING/AFTERNOON ROUNDS, WITH SKIES CLEARING OUT AND INSTABILITY
INCREASING. ASSUMING THIS SCENARIO PANS OUT, CHANCES FOR STRONG TO
SEVERE STORMS INCREASES DRAMATICALLY. THERE WILL BE ENOUGH UPPER
LEVEL SUPPORT (ASIDE FROM ANY CLEARING) TO LIKELY GIVE US AT LEAST
STRONG STORMS SATURDAY AFTERNOON, BUT ANY ADDITIONAL INSOLATION WILL
ENHANCE THIS THREAT (AND OUR CHANCES OF SEEING SEVERE STORMS). 0-1KM
HELICITIES WILL RANGE FROM ~250-350 M2/S2, 850MB WINDS ARE ~40-50KTS,
AND SB CAPES ARE 2500-3000 J/KG. WBZ HEIGHTS ARE GENERALLY BETWEEN
8000-9000FT, AND LCLS ARE VERY LOW ~150-200M. ALL THIS POINTS TO THE
THREATS OF DAMAGING WINDS, LARGE HAIL, AND THE THREAT FOR TORNADOES.
THE BIG QUESTION IS EXACTLY HOW SATURDAY AFTERNOON PANS OUT AND THE
STORM MODES THAT EVENTUALLY EVOLVE. THIS WILL COME INTO BETTER LIGHT
WITH THE NEXT COUPLE OF RUNS OF THE MODELS. FOR NOW, HAVE
HIGHLIGHTED THESE THREATS IN THE HWO AND OTHER PUBLIC PRODUCTS AND
WILL AWAIT TOMORROW'S RUNS TO SEE WHAT TWEAKS CAN BE MADE TO THIS
THINKING.
SUNDAY AND BEYOND IS JUST AS MESSY AS THE SHORT-TERM PORTION OF THE
FORECAST. WITH THE FROPA OCCURRING LATE IN THE DAY SATURDAY/EARLY
SATURDAY EVENING, SUNDAY LOOKS DRY AND WARM WITH HIGHS IN THE MIDDLE
70S. THIS DRY REPRIEVE WILL BE SHORT-LIVED AS YET ANOTHER SYSTEM
LOOKS TO AFFECT THE AREA MONDAY NIGHT AS ANOTHER UPPER LOW SETS ITS
SIGHTS ON THE AREA. THERE IS ANOTHER POTENTIAL FOR SEVERE WX MONDAY
NIGHT INTO TUESDAY, BUT THE GFS/ECMWF DIFFER IN THEIR
POSITION/STRENGTH OF THE UPPER LEVEL/SFC FEATURES. THE ECMWF IS MUCH
FURTHER SOUTH WITH THE UPPER/SFC LOW AND WE'D HAVE A MUCH LOWER
THREAT IF THIS SCENARIO VERIFIES. IF THE GFS VERIFIES, HOWEVER, WE'D
STAND A MUCH BETTER CHANCE OF MORE STRONG TO POSSIBLY SEVERE STORMS.
WILL ONLY MAKE MINOR CHANGES THIS FAR OUT GIVEN THE DISCREPANCIES,
BUT THIS WILL BE SOMETHING TO WATCH AS WE HEAD INTO EARLY MAY.
12
&&
.AVIATION...
FOR 00Z TAFS...CDFNT IS CURRENTLY PUSHING INTO NW AL WITH SCT
SHRA/TSRA ALONG THE CDFNT. EXPECT THE MAIN SHRA/TSRA ACTIVITY TO
PUSH SOUTH OF THE TAF SITES BY 02Z. WILL KEEP VCSH UNTIL ARND 06Z FOR
ANY LINGERING SHRA. A STABLE/DRIER AIRMASS WILL MOVE ACROSS THE CWA
AFTER 06Z AND INTO THURSDAY. FOR NOW WILL NOT INCLUDE ANY PCPN IN
TAFS AFTER 06Z TONIGHT. OTHERWISE MAINLY VFR CONDITIONS THRU THE
FCST PERIOD...MAY DROP BRIEFLY TO MVFR IN TSRA.
07
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Apr 22, 4:22 PM CST, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
522 PM CDT WED APR 22 2015
ALZ001>010-016-TNZ076-096-097-231100-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
522 PM CDT WED APR 22 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.
.DAY ONE...TONIGHT...
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS MAINLY THIS EVENING. NO
SEVERE WEATHER IS EXPECTED HOWEVER A FEW STORMS MAY PRODUCE WIND
GUSTS UP TO 40 MPH...PEA SIZE HAIL AND BRIEF HEAVY RAIN. THE
THUNDERSTORM ACTIVITY SHOULD TAPER OFF BY MIDNIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THE BEST CHANCE FOR THUNDERSTORMS RETURNS FRIDAY AFTERNOON THROUGH
SATURDAY EVENING. THUNDERSTORMS WILL BE POSSIBLE FRIDAY EVENING BUT
THE HIGHEST CHANCES WILL BE SATURDAY. IF THE ATMOSPHERE DESTABILIZES
SATURDAY MORNING...STRONG TO SEVERE THUNDERSTORMS COULD DEVELOP IN
THE AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL LOOK TO BE
THE HIGHEST THREATS AT THIS TIME...BUT TORNADOES WILL ALSO BE
POSSIBLE. THERE IS STILL UNCERTAINTY IN REGARDS TO THE TIMING AND
MESOSCALE FEATURES THAT WILL DEVELOP.
ALONG WITH A SEVERE WEATHER POTENTIAL...THERE IS ALSO A HEAVY
RAINFALL THREAT ACROSS THE TENNESSEE VALLEY FROM FRIDAY INTO
SATURDAY MORNING...WITH FLASH FLOODING AND RIVER FLOODING POSSIBLE.
CHANCES FOR THUNDERSTORMS RETURN TO THE FORECAST NEXT MONDAY AND
TUESDAY.
.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Apr 22, 4:36 PM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
536 PM CDT WED APR 22 2015
ALZ006-008-009-222315-
MARSHALL AL-MADISON AL-JACKSON AL-
536 PM CDT WED APR 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARSHALL...SOUTHERN
MADISON AND SOUTHWESTERN JACKSON COUNTIES UNTIL 615 PM CDT...
AT 535 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MADISON...MOVING EAST AT 40 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...MADISON...SCOTTSBORO...REDSTONE ARSENAL...OWENS CROSS
ROADS...GRANT...GURLEY...WOODVILLE...TRIANA AND MARSHALL SPACE FLIGHT
CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3448 8610 3452 8656 3456 8655 3458 8658
3458 8661 3455 8664 3455 8666 3459 8669
3458 8672 3455 8676 3455 8679 3480 8678
3476 8605
TIME...MOT...LOC 2235Z 268DEG 33KT 3468 8671
STUMPFSpecial weather statement, Apr 22, 4:49 PM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
549 PM CDT WED APR 22 2015
ALZ002-003-222330-
COLBERT AL-FRANKLIN AL-
549 PM CDT WED APR 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COLBERT AND NORTHERN
FRANKLIN COUNTIES UNTIL 630 PM CDT...
AT 549 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
TISHOMINGO STATE PARK...MOVING EAST AT 40 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
RUSSELLVILLE...LITTLEVILLE...BELGREEN...COLBERT HEIGHTS...NEW
BETHEL...CROOKED OAK...SRYGLEY CHURCH...DEMPSEY...POGO AND THARPTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3468 8812 3467 8753 3444 8754 3449 8815
TIME...MOT...LOC 2249Z 272DEG 31KT 3459 8816
STUMPF
Special weather statement, Apr 22, 5:06 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
606 PM CDT WED APR 22 2015
TNZ076-096-222345-
MOORE TN-LINCOLN TN-
606 PM CDT WED APR 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR MOORE AND CENTRAL LINCOLN
COUNTIES UNTIL 645 PM CDT...
AT 605 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES SOUTH OF LEWISBURG...MOVING EAST AT 40 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...LYNCHBURG...PETERSBURG...TIMS FORD LAKE...HOWELL...
BOONSHILL...BELLEVILLE...HURDLOW...MARBLE HILL AND BOONEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3535 8654 3536 8649 3532 8645 3536 8636
3535 8624 3534 8627 3532 8624 3528 8628
3524 8628 3522 8632 3522 8630 3517 8630
3515 8633 3512 8632 3519 8683 3526 8683
3525 8675 3531 8668 3533 8660 3537 8659
TIME...MOT...LOC 2305Z 279DEG 41KT 3530 8685
STUMPFSpecial weather statement, Apr 22, 5:08 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
608 PM CDT WED APR 22 2015
ALZ004-007-230000-
MORGAN AL-LAWRENCE AL-
608 PM CDT WED APR 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORGAN AND SOUTHERN
LAWRENCE COUNTIES UNTIL 700 PM CDT...
AT 607 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
WEST OF MOULTON...MOVING EAST AT 40 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
DECATUR...HARTSELLE...MOULTON...PRICEVILLE...FALKVILLE...
SOMERVILLE...EVA...BASHAM...MT HOPE AND DANVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3438 8753 3456 8752 3454 8673 3431 8673
TIME...MOT...LOC 2307Z 280DEG 32KT 3452 8745
STUMPF
Special weather statement, Apr 22, 5:15 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
615 PM CDT WED APR 22 2015
ALZ008>010-230000-
MARSHALL AL-DE KALB AL-JACKSON AL-
615 PM CDT WED APR 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARSHALL...CENTRAL
DE KALB AND SOUTHERN JACKSON COUNTIES UNTIL 700 PM CDT...
AT 615 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
GRANT...OR 12 MILES NORTH OF GUNTERSVILLE...MOVING EAST AT 40 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SCOTTSBORO...FORT PAYNE...RAINSVILLE...HENAGAR...SYLVANIA...FYFFE...
HOLLYWOOD...POWELL...GRANT AND SECTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3437 8565 3444 8634 3451 8634 3454 8631
3456 8631 3457 8633 3458 8630 3459 8630
3460 8632 3461 8633 3473 8633 3470 8561
TIME...MOT...LOC 2315Z 276DEG 33KT 3454 8625
STUMPFSpecial weather statement, Apr 22, 5:34 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
634 PM CDT WED APR 22 2015
ALZ005-006-230015-
MADISON AL-LIMESTONE AL-
634 PM CDT WED APR 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR MADISON AND NORTHEASTERN
LIMESTONE COUNTIES UNTIL 715 PM CDT...
AT 634 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
HARVEST...OR 7 MILES NORTHWEST OF MADISON...MOVING EAST AT 40 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...MADISON...ATHENS...MOORES MILL...REDSTONE ARSENAL...
MERIDIANVILLE...HAZEL GREEN...OWENS CROSS ROADS...GURLEY AND HARVEST.
LAT...LON 3490 8633 3487 8635 3483 8633 3479 8633
3479 8634 3476 8634 3473 8636 3463 8636
3459 8631 3466 8695 3493 8694
TIME...MOT...LOC 2334Z 279DEG 35KT 3479 8683
STUMPFThunderstorm Wind, Moore
- When
- April 22, 5:42 PM CST to 5:43 PM CST
- Where
- Moore County, Lynchburg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.280, -86.380
Several trees were downed by thunderstorm winds with one tree falling on a home in Lynchburg, Tennessee.
Hail, Franklin
- When
- April 22, 5:58 PM CST
- Where
- Franklin County, Estill Spgs
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 35.270, -86.130
Penny sized hail was reported.
Hail, Franklin
- When
- April 22, 6:01 PM CST
- Where
- Franklin County, 2 mi NE of Winchester
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.200, -86.095
Nickel sized hail was reported.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Texas, April 22, 2015$3.5 million · 2.5 in hail · 22 events
- Tornado and Flooding in Texas, April 22, 2015$4.5 million · EF0 · 13 events
- Hail and Damaging Winds in Louisiana, April 22, 20151 injured · $1.5 million · 1.75 in hail · 4 events
- Hail and Damaging Winds in Louisiana, April 22, 20151 injured · $940,000 · 1 in hail · 7 events
- Damaging Winds in New Jersey, April 22, 2015$155,000 · 53 kt wind · 11 events
- Tornadoes and Hail in Texas, April 22 to 24, 2015EF1 · 39 events
- Damaging Winds and Lightning Strike in Mississippi, April 22, 2015$61,000 · 53 kt wind · 5 events
- Hail and Damaging Winds in Texas, April 22, 20153 in hail · 14 events
- Strong Wind in Virginia, April 22, 2015$14,000 · 3 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, April 22, 20158 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, April 22, 201556 kt wind · 7 events
- Marine Hail and Waterspout in Gulf of Mexico, April 22, 20152.5 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 569820, 569823, 569826.